# SDR SIMA982561

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPS - FLT 3748 - AVIONICS SMOKE LIGHT ILLUMINATED WITH CHIME THEN WENT OUT.  ABORTED TAKEOFF AT 90-100 KT.  NO SMOKE OR SMELL WAS NOTED.  RERACKED WEU AND REU.  AVIONICS SMOKE DETECTION SYSTEM FUNCTIONAL CHECK GOOD.  (M)
